# SDR 96FDEA00531

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564416
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CRACKED AT BS 990 STR 29R, SPLICED IN NEW SECTION OF AFT RT KEEL BEAM.  REPAIRED RT KEEL BEAM PER FEDEX CARD 7-5310-7-2356C PT 5 AND FEDEX EA NR 7-5310-27778.
